# SDR VNAA9806017

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 861EF1
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

A STICK PUSHER FAIL WARNING OCCURED DURING THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO DCA, TO ACCOMPLISH REPAIR.  THE FERRY FLIGHT TOOK PLACE WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED WITH PARTS TO DCA FROM PIT, TO MEET THE AIRCRAFT.  MECHANIC INSPECTED AND REPLACED THE LEFT HAND ANGLE OF ATTACK SENSOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-33-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
